EconPapers    
Economics at your fingertips  
 

DUALS TO MOHANTY AND SAHOO’S ESTIMATORS

Housila P. Singh, Ritesh Tailor and Rajesh Tailor ()

Statistica, 2008, vol. 68, issue 3, 411-433

Abstract: This paper proposes duals to Mohanty and Sahoo’s (1995) estimators and analyzes their properties. Unbiased estimators have also been obtained for interpenetrating sub-sample design and by using Jackknife technique given by Quenouille (1956). An empirical study is carried out to demonstrate the performances of the suggested estimators over other estimators.

Date: 2008
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:68:y:2008:i:3:p:411-433

Access Statistics for this article

Statistica is currently edited by Department of Statistics, University of Bologna

More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().

 
Page updated 2025-03-19
Handle: RePEc:bot:rivsta:v:68:y:2008:i:3:p:411-433